Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Flots d'Anosov à distributions stable et instable différentiables

Authors: Yves Benoist, Patrick Foulon and François Labourie
Journal: J. Amer. Math. Soc. 5 (1992), 33-74
MSC: Primary 58F17; Secondary 58F15
MathSciNet review: 1124979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe which Anosov flows on compact manifolds have $ {C^\infty }$ stable and unstable distributions and a contact canonical $ 1$-form: up to finite coverings and up to a $ {C^\infty }$ change of parameters, each of them is isomorphic to the geodesic flow on (the unit tangent bundle of) a compact locally symmetric space of strictly negative curvature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58F17, 58F15

Retrieve articles in all journals with MSC: 58F17, 58F15

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society